# SDR UALA2010092903608

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,060 hours, 8,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1519
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR SLIDE CABLE NOT INSTALLED ON FWD SIDE OF SLIDE PACK AT THE GIRT BAR.  REMOVED AND REPLACED L2 DOOR SLIDE PACK IAW AMM.
